Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 18, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 3, 2016, 2:38 PM EST. It took effect at Mar 3, 2016, 10:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2016, 2:38 PM EST (19:38 UTC)
- In effect from
- Mar 3, 2016, 10:00 PM EST
- Expired
- Mar 4, 2016, 10:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
713 WHUS72 KMLB 031938 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 238 PM EST THU MAR 3 2016 AMZ570-040930- /O.NEW.KMLB.SC.Y.0018.160304T0300Z-160304T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 238 PM EST THU MAR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY. * WINDS...SOUTHWEST TO WEST INCREASING 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
009 WHUS72 KMLB 040904 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 404 AM EST FRI MAR 4 2016 AMZ570-041500- /O.CON.KMLB.SC.Y.0018.000000T0000Z-160304T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 404 AM EST FRI MAR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...SOUTHWEST TO WEST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
612 WHUS72 KMLB 041436 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 936 AM EST FRI MAR 4 2016 AMZ570-041545- /O.EXP.KMLB.SC.Y.0018.000000T0000Z-160304T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 936 AM EST FRI MAR 4 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... HOWEVER...POOR SMALL CRAFT BOATING CONDITIONS WILL CONTINUE WITH NORTHWEST WINDS OF 15 TO 20 KNOTS AND OCCASIONAL HIGHER GUSTS. $$ TES
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 10:55 AM EST, 3 hours 43 minutes earlier.
Area forecast discussion, Mar 3, 10:55 AM EST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1055 AM EST THU MAR 3 2016 .DISCUSSION... CONSIDERABLE HIGH CLOUDINESS WILL AFFECT THE FA TODAY WHICH WILL AT LEAST FILTER THE SUNSHINE. THE CIRRUS WILL BE OPAQUE ENOUGH AT TIMES TO PRODUCE OVERCAST CONDITIONS. THERE WILL ALSO BE SOME FAIR WEATHER CUMULUS BUT VERY DRY AIR IN THE MID LEVELS WILL KEEP RAIN CHANCES OUT OF THE FORECAST. NO SIGNIFICANT CHANGES NECESSARY TO CURRENT FORECAST. TODAY/TONIGHT (PREVIOUS)...LATEST OBS INDICATE A WEAK INVERTED TROUGH HAS DEVELOPED OFF THE EAST COAST THIS MORNING. THIS WILL BREAK UP AS LOW PRESSURE MOVES ACROSS THE DEEP SOUTH...PULLING STALLED FRONTAL BOUNDARY OVER SOUTH FL BACK NORTH AS A WARM FRONT. TEMPERATURES WILL WARM INTO THE LOW 80S OVER MUCH OF THE REGION IN THE S/SE FLOW THIS AFTERNOON...EVEN WITH HIGHER CLOUD COVER THAT WILL CONTINUE TO STREAM EASTWARD OVER THE REGION TODAY. S/W TROUGH AND STRENGTHENING SFC LOW WILL SHIFT EASTWARD ACROSS THE SOUTHEAST U.S. JUST NORTH OF FLORIDA OVERNIGHT...DRAGGING A COLD FRONT INTO THE NRN FLORIDA PENINSULA. WINDS BECOME W/SW AS FRONT APPROACHES LATE TONIGHT AND COULD SEE ISOLATED SHOWERS MOVE INTO AREA FROM ORLANDO NORTHWARD AHEAD OF THE BOUNDARY. HAVE THEREFORE ADDED A SLIGHT CHANCE FOR SHOWERS OVER NORTHERN PORTIONS OF EAST CENTRAL FLORIDA PAST MIDNIGHT. LOW TEMPS WILL BE ABOVE NORMAL AROUND 60S DEGREES/LOW 60S. && .AVIATION...VFR THRU 06Z. THEN ISOLD -SHRA MAY MOVE INTO THE I-4 CORRIDOR REGION PAST MIDNIGHT TONIGHT AHEAD OF AN APPROACHING WEAK COLD FRONT. TEMPO IFR CIGS WILL BE POSSIBLE ASSOCD WITH THE FRONT WITH OR WITHOUT -SHRA SO WILL PROBABLY ADD TEMPO GROUP ESP MCO NORTHWARD FOR THE 18Z TAF ISSUANCE AFT 08Z. && .MARINE... NO SIGNIFICANT CHANGES TO CURRENT COASTAL WATERS FCST. TODAY/TONIGHT...N/NE WINDS THIS MORNING UP TO 10-15 KNOTS WILL BECOME EAST AND THEN SOUTHERLY THIS AFT AS STALLED FRONTAL BOUNDARY OVER SOUTH FL LIFTS BACK NORTHWARD AS A WARM FRONT. SEAS WILL RANGE BETWEEN 2-4 FEET. SOUTHERLY FLOW WILL INCREASE INTO TONIGHT UP TO 15-20 KNOTS OFFSHORE AND VEER TO THE W/SW OVERNIGHT AHEAD OF AN APPROACHING WEAK COLD FRONT. WIND SPEEDS AROUND 20 KNOTS WITH SEAS TO 6 FEET WILL BE POSSIBLE OFFSHORE OF VOLUSIA COUNTY LATE TONIGHT INTO FRI MORNING. ALTHOUGH THESE CONDITIONS ARE EXPECTED TO BE SHORT LIVED...WILL PROBABLY NEED A SMALL CRAFT ADVISORY STARTING LATE THIS EVE INTO FRI MORNING OFFSHORE VOLUSIA AND POSSIBLY BREVARD (BEYOND 20 MILES). && .FIRE WEATHER... TODAY...WINDS BECOMING SOUTHERLY THIS AFTERNOON AND INCREASING UP TO 10-15 MPH. AIRMASS WILL REMAIN QUITE DRY TODAY WITH NO RAIN CHANCES FORECAST AND MIN RH VALUES AS LOW AS THE MID 30S WEST OF THE I-4 CORRIDOR THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... DAB 80 60 74 53 / 10 20 10 10 MCO 82 61 78 54 / 10 20 10 10 MLB 81 61 77 57 / 10 10 10 10 VRB 82 61 79 59 / 10 10 10 10 LEE 81 59 77 52 / 10 20 10 0 SFB 82 60 77 53 / 10 20 10 10 ORL 82 61 78 56 / 10 20 10 10 FPR 82 61 80 58 / 10 10 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && KELLY/SEDLOCK
Hazardous weather outlook, Mar 3, 4:22 AM EST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 422 AM EST THU MAR 3 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-040000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 422 AM EST THU MAR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .WIND AND SEA IMPACT... WINDS WILL BECOME SOUTHERLY THIS AFTERNOON AND INCREASE UP TO 15 TO 20 KNOTS OFFSHORE THIS EVENING AS THE VEER TO THE SOUTHWEST AND WEST OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT. SMALL CRAFT SHOULD EXERCISE CAUTION IF VENTURING INTO THE OFFSHORE WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RAIN CHANCES WILL REMAIN OUT OF THE FORECAST LATE THIS WEEK THROUGH THIS WEEKEND...WHICH WILL INCREASE DRY FUEL CONDITIONS AND MAKE FOR INCREASING GROWTH POTENTIAL FOR WILDFIRES. POOR BOATING CONDITIONS WILL PERSIST OFFSHORE FRIDAY BEHIND PASSING WEAK FRONTAL BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.